Diophantine equations for classical continuous orthogonal polynomials

T. Stoll, R.~F. Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageUndefined/Unknown
Pages (from-to)263-274
Number of pages12
JournalIndagationes mathematicae
Volume14
Publication statusPublished - 2003

Cite this

Diophantine equations for classical continuous orthogonal polynomials. / Stoll, T.; Tichy, R.~F.

In: Indagationes mathematicae, Vol. 14, 2003, p. 263-274.

Research output: Contribution to journalArticleResearchpeer-review

@article{21c5db28988349f99d6e19acea10de6b,
title = "Diophantine equations for classical continuous orthogonal polynomials",
author = "T. Stoll and R.~F. Tichy",
year = "2003",
language = "undefiniert/unbekannt",
volume = "14",
pages = "263--274",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Diophantine equations for classical continuous orthogonal polynomials

AU - Stoll, T.

AU - Tichy, R.~F.

PY - 2003

Y1 - 2003

M3 - Artikel

VL - 14

SP - 263

EP - 274

JO - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

ER -